Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

No periods. Stopped contraceptive pills. Negative pregnancy tests. Bloating. Need advice

Hello. I have not had a period for three months. I stopped taking the contraceptive pill 6 months ago, had irregular periods for 3 months and now they have stopped completely. Four pregnancy tests are negative. I feel mmore bloated than usual but no other symtoms. I have a doctors appointmeny booked in a weeks time but wanted some quick advice please as it is worrying me. Thank you very much.
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi dear user, thanks for your query.

As per your history, you had your periods 3 months back and you pregnancy test are negative. Bloating may be due to fluid retention. In my opinion, you should get a few investigations done(complete hemogram, serum beta HCG, blood glucose,thyroid profile and serum LH& FSH levels) and an ultrsound of uterus and adnexa to find out any cause of amenorrhoea.

Hope this helps.
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor